# SDR ASAA2021071135537

- Difficulty date: July 11, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 19,256 hours, 6,143 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Worn
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE REPORTS #1 ENGINE ESN 862726 IS EXPERIENCING IN TAKEOFF AND CRUISE FAN VIBRATION. CORE VIBRATION HAS REMAIN STABLE.  GROUNDED - YES. ACCOMPLISHED #1 ENGINE FAN LUBE PER TC 78472010. REPLACED 20 SPACERS WITH NEW FROM STOCK. PERFORMED FAN TRIM BALANCE PER B737-900 AMM 71-00-00. BALANCE CHECK GOOD.
